# SDR DALA2021020800724

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 62,621 hours, 23,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7710351) DURING INSPECTION FOUND OUTSIDE RT AFT OVERWING EMERGENCY LIGHT INOPERATIVE. REPLACED 2 OF THE 4 FUSES IN POWER PACK M1671 PER B737 AMM 33-51. OPS CHECKS GOOD.
